# SDR USAAF01022

- Difficulty date: May 10, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PIT-SBN - FLT 1152 - ON APPROACH INTO SBN, THE NOSE LANDING GEAR DID NOT INDICATE DOWN.  A GO AROUND WAS MADE WITH THE GEAR BEING CYCLED.  THE GEAR WAS LOWERED AGAIN, AND THIS TIME RECEIVED AN ALL GREEN INDICATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBED THE NOSE LANDING GEAR.  FUNCTIONALLY TESTED OK.  (M)
